# SDR CA990630002

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, A 6 INCH CHORDWISE CRACK WAS FOUND ON THE LOWER SURFACE OF THE M/R BLADE.  THE CRACK STARTED AT APPROXIMATELY 78 INCHES OUTWARD FROM THE BLADE ROOT.
